# SDR DALA2017112108246

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 70,804 hours, 13,323 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP FAILED WITH 20,000 LBS OF FUEL REMAINING.  COMPLIED WITH QRH PROCEDURE.   REMOVED & REPLACED THE RIGHT CENTER FUEL BOOST PUMP IAW AMM 28-22.   OPS & LEAK CHECKED OK.
